# SDR K11A2008112191507

- Difficulty date: February 13, 2007
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 58,969 hours, 72,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Bs 623
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL CEILING HAS EVIDENCE OF CORROSION AROUND SIDE BRACE SUPPORT FITTING APPROX STA 623 LBL 56.
